missiello wrote: Is it “normal” for this to occur while being on the protocol?
Trust me when I say that UTI’s are a perfectly normal side-effect of a Candida infestation at any time during your infestation.
Is this a sign that the candida is getting worse?
No it’s absolutely not. This could have happened at the beginning or near the end of your treatment just as well as now.
I do feel like my symptoms “switch” quite often.
This is also normal during the treatment.
For instance, some days my privates are itchy and i feel like there’s build up in my ears.
Remember that some of the reactions can be die-off including itchiness in any area.
Then there is days where I have little to no symptoms.
Take those days for what they’re worth and just relax and enjoy them. They’ll eventually start growing closer together, and before you know it, you’ll be having more good days than bad providing you stay with the protocol precisely as it’s designed.
This is all so confusing to me. I’m just hoping that I didn’t do something to fall of the wagon..
Please believe me, you don’t have to “do” anything for a UTI to occur. And in reality, you would probably know if you made a mistake before the symptoms occur, right?